... I have lost so much hair and continue to do so. I was wondering if others had the same side effects and if so what have you done about it? Also, do any of you know of any other beta blocker out there that does not cause hair loss? Bad enough feeling tired and weak a lot of the time and dizzy at times as well... but as a woman to lose ones hair is HORRIBLE. Thanks in advance, Female in Florida
25 Sep 2009
I am a female who lost my hair, too! I was only on Metoprolol for about six months, but in that time I lost 75% of my hair. I was also taking Simvastatin which I found out also lists hair loss as a side effect. My doctor told me that hair loss is very common in women and there is nothing he can do about it. I did my own research and discovered my medications were likely to blame. I quit both meds about two and a half weeks ago and the hair loss seems to be slowing down dramatically. Time will tell if it comes back. So many other side effects have disappeared, too. You might want to try a different medication. Be aware that Cozaar (also for BP) lists hair loss, too. Best of luck to you! You have a hairless soul sister in San Diego!
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been suffering from Migraines since before Christmas the dr's have tried a bunch of different drugs to help the Migraine, then they put ...
3 answers • 28 Mar 2011
It is small, so the doctors want to "watch it". Is that safe? Can they put a stent in, or do they have to do a bypass to repair it? I ...
1 answer • 26 Feb 2013
The abdominal aortic anuerysm is inoperable and is now leaking. Admitted to hospital but is being sent home with pallative care
2 answers • 29 Jul 2013
Patient is 80 yrs old . Had a triple bypass and an aortic valve replacement (tissue) 2 years ago. Since then, he has diet and has lost 55 pounds to ...
1 answer • 21 Jan 2014
If you have a aortic aneurysm could any drugs you are taking for other things be harmful or cause aneurysm to rupture?
2 answers • 23 Nov 2014